MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER INVOS; OXIMETER, TISSUE SATURATION

COVIDIEN MFG DC BOULDER INVOS; OXIMETER, TISSUE SATURATION
Model Number PMSENS71-A-20
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during an in-service demonstration at the hospital by a medtronic representative, the sensor was used and later the representative reported a skin integrity issue after the sensors had been applied.The sensors were discarded after the demonstration.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
clay chandler
5920 longbow drive
boulder, CO 80301
3035306409
MDR Report Key14164065
Report Number1717344-2022-00459
Device Sequence Number5755817
Product Code MUD
UDI-Device Identifier10884521556959
UDI-Public10884521556959
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMSENS71-A-20
Device Catalogue NumberPMSENS71-A-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown